MAUDE Adverse Event Report: FHC, INC, MICROTARGETING PLATFORM; STEREOTAXIC INSTRUMENT

FHC, INC, MICROTARGETING PLATFORM; STEREOTAXIC INSTRUMENT
Catalog Number MP-KIT-P-U4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was originally submitted on "05/97/19" but due to a technical error, it did not upload.
 
Event or Problem Description
Physician reported on (b)(6) 2019 that he aborted his dbs implantation procedure because the patient was having difficulty finding words.This procedure involved planning with fhc's waypoint navigator and usage of microtargeting platform.Electrodes, cannulae and drive were not fhc products.On follow up on (b)(6) 2019, physician informed that a postoperative ct scan showed an intracranial hemorrhage, and the patient will no longer be a candidate for the surgery.

Brand Name
MICROTARGETING PLATFORM
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FHC, INC,
1201 main street
bowdoin ME 04287
MDR Report Key8946803
Report Number3002250546-2019-00003
Device Sequence Number2042056
Product Code HAW
UDI-Device Identifier00873263005941
UDI-Public00873263005941
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMP-KIT-P-U4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;